# SDR ASAA2019081293353

- Difficulty date: August 9, 2019
- Submitted: August 12, 2019
- Operation: Air carrier
- Aircraft: N440AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41705
- Aircraft time: 22,983 hours, 7,482 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Light
- Condition: False Activation
- Location: Lt A/C Pack
- Stage of operation: NR
- How discovered: V
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEFT PACK LIGHT ILLUMINATES DURING RECALL. IT DOES RESET. GROUNDED - YES. PERFORMED B737-900 FIM 21-62 TASK 801. FOUND NO CURRENT FAULTS. NO FLIGHT FAULT HISTORY. PERFORMED SUPPLY AIR CONDITIONING WITH L/H PACK AND NO FAULTS FOUND PER B737-900 AMM 21-00-00-800-803. PERFORMED FIM 21-62 TASK 801 AND FOUND NO FAULTS. COULD NOT DUPLICATE PROBLEM.
